Information

My dog is breathing heavy and won t lay down

My dog is breathing heavy and won t lay down



We are searching data for your request:

Forums and discussions:
Manuals and reference books:
Data from registers:
Wait the end of the search in all databases.
Upon completion, a link will appear to access the found materials.

My dog is breathing heavy and won t lay down when I give him this pill. Should I take it or not?

Hi

I m having a 10 week old cockapoo (pit) and I m taking him in vet regularly to vaccinate him.

Last week , I noticed that he was having more trouble breathing after he was taking the medicine for vaccination. So I asked my vet and she said that since its too early to administer the vaccine , I ll just give him this pill . She gave me this pill and told me to let him in my bathroom and give him some water to drink .

The day before yesterday , I fed him at 8.45am and I gave him the pill at 12 pm. I then observed that he s a little weak, so I waited for 2 more hours until 4.30pm to see if he is ok or not .

So at 5.00pm, when I felt that he is doing ok , I waited for an hour to see if he gets better or worse. Finally at 5.50pm , he was lying on the ground without moving . He still hadn t got better and he was breathing really heavy and his nose s were very watery. So I quickly took him to the vet but he passed away after he was taken into the clinic.

My mom told me that when she gave her dog this pill , she also saw him lying on the ground and breathing heavy and she took him to the vet, but the vet told her not to take him because the dog was already dead.

Please help me to understand if my dog should take the pill or not ? I ll really appreciate your help. Thanks

I would take it. And keep track of your dog's appetite. If he is not getting as much as he should be, stop the meds for 24-48 hours. If he is not getting it back when you resume them, call your vet and tell them you don't think the meds are working. If he seems ok, resume them. If he is acting like it is working, tell your vet you think he has improved. It is a good idea to talk to the vet. They can monitor his weight and any potential side effects. It seems like you have been following his normal routine and he still passed away, so just keep checking and see what is going on. It sounds like he was getting better and then it stopped.

Never argue with an idiot, they will drag you down to their level and beat you with experience.

Well, it was not so serious as what they said . He was acting ok. He was ok, he was sitting, chewing and he didn t seem to be in any pain.

My vet said he is not taking a big pill , he is taking a quarter of what is usually sold on the street for the price of $5 .

My mom just took the pill , and when I saw him I gave him a pill and water and 2 hrs later he was not feeling good. He started laying down and he died in the next hour . I called the vet , I was told to bring him to the vet as soon as possible. I am sure he died of poisoning .

If it is what I think it is , it can be very dangerous . I will have my vet check it .

That is a good idea. There are many reasons why people kill animals: drugs, alcohol, being abused by the owner, being hit by a car, even being run over. You want to know why the animal is dead. If it's an illness, you can get the meds to stop it.

I think I'm going to call my vet tomorrow just to be safe.

"People who keep diabetics alive by denying them their medication, should be shot!"

I've dealt with too many pets who've died from the same thing and while it's good to be aware of it, some folks just can't handle the emotional loss of their pet and will do anything to help that person.

You might want to think about getting a new vet.

As far as the dosage goes, that's more up to the vet than anything. You could tell the owner to increase the dosage but it's the owner's call.

I haven't dealt with this issue in a long time so I don't have much to offer other than maybe having some sort of code set up for owners to reach for immediate attention? Or set up an emergency phone number for people with problems to contact?

My vet said he is not taking a big pill , he is taking a quarter of what is usually sold on the street for the price of $5 .

You don't know what they are selling on the street. It could be anything from horse tranquilizers to human opiates. Your vet needs to know how much insulin is being given and how it's being measured. He also needs to be monitoring his own insulin levels to make sure he doesn't get too high on his own stuff. The insulin in the animal is not very different from the human stuff, it's just harder to detect because an animal's glucose levels can fluctuate more rapidly than someone's. You might want to consider contacting a small animal hospital or an emergency clinic, as opposed to your own vet, to see if you can find a place that does this. They'll be able to give you a more accurate amount to try. Also, have the owner give him a blood glucose reading to make sure he's keeping it under control, too. And if it continues to get out of control, he needs to be hospitalized.

Thanks for all the great info folks.

If you ever need anyone to speak for the helpless animal,

I'll be there to be your witness.

What you guys are saying makes sense, but as I am not familiar with the laws in Arizona, I don't know if it would apply to this vet.

The vet does seem quite surprised by the amount of insulin. I am a bit surprised, as we do not typically give insulin to the cats at all. We give him subcutaneous fluids, but no insulin. However, in the case of this cat, it was probably because he was dehydrated.

If it is a law against giving insulin to dogs, it is certainly not a law in our state.

He did not look like he was dehydrated. Maybe it was just a mistake.

If it is a law against giving insulin to dogs, it is certainly not a law in our state.

I believe it is. The vet probably assumed that was his way of administering insulin. If he was trying to see if the cat had diabetes, then he probably should not have given insulin in the first place.

I believe it is. The vet probably assumed that was his way of administering insulin. If he was trying to see if the cat had diabetes, then he probably should not have given insulin in the first place.

I think I heard somewhere that insulin is a no no for animals, but I'm not sure if it is all dogs, or just some pets. It also might be the dog that it is a no no for, not the insulin.

I think I heard somewhere that insulin is a no no for animals, but I'm not sure if it is all dogs, or just some pets. It also might be the dog that


Video, Sitemap-Video, Sitemap-Videos